My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

Loss of appetite completely. been like this for months help!

I started losing my appetite when I got on this new type of birth control and it gave me morning sickness every morning to where I threw up no matter what. I tried to stick it out a few weeks to see if my body would get used to it but it did not so I got off of them. its been months I don't throw up anymore but I wake up feeling almost hungover. I can barely eat everyday I finally just had to start making myself. I also smoke a lot of weed. Which now doesn't even make me hungry anymore.

 

Answers from Contributors (1)

2 Answers
10 Helpful Votes
A.
Birth control pills can have a lot of different side effects. Many women report effects and changes on their appetite, swing mood, and weight. However, most of the time these side effects occur in the weeks and months immediately after starting the pill. Since you experienced having a morning sickness and feeling hangover. These symptoms occurred maybe because your body is not compatible with the said pills. I recommend to stop taking it and go back to your ob-gyn specialists and ask for other alternative birth control pills. 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

6 of 11 found this helpful